# SDR DALA2024011700695

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,924 hours, 799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Frozen
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 ***RAM 1*** 1L + 1R DOORS REPORTED FROZEN UPON LANDING. CORRECTIVE ACTION: PERFORMED T/S PER A330 TSM 30-46 TASK 804-A. GRND SCAN SHOWS CLASS 3 MSGS: HEATR 302/IPCU & HEATR 304. RANG WIRING FROM IPCU (14DS) TO 1L/1R GIRT BAR FITTINGS. FOUND HEATR CIRCUITS BAD ON 7DH & 8DH AFT FITTINGS. (0151113)
